Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Heavy painful bleeding. Treated with thermal balloon in the past. Suggested hysterectomy. Going on vacation. Any medications to stop the periods?

Hi I have server painful & heavy periods that I have had some pervious medical help with (thermal balloon) that did help at the time but 2 years on it seems to of gone back to the way it was !!! my cycle is & has always been about every 17 days with 2/3 days of very heavy bleeding & very painful that I have had to work around for a number of years, I’ am 47 & was offered a hysterectomy over a year ago but due to circumstances at the time & due to my age I though there would be a good chance I would go through the menopause very soon, I think this was wishful thinking, so my question is; I am due to go on a family holiday on the 28th Aug to Mexico & unfortunately I will be due to start a period right in the middle, this will cause a lot of discomfort as I have a lot of water & bloating & painful breasts the week leading up to the period followed by 2/3 days of a heavy & painful flow that usually have take a full packet of the feminax ultra & sometime an additional pain relief as well, during these 2/3 I have to stop at home. Is there anything I can take that would stop me have the period ???????? Steph Allan
Asked On : Tue, 14 Aug 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor